# SDR EIA2006103

- Difficulty date: April 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 520 STR 29L LWR CARGO AREA HAS CRACKED FLANGE.  REMOVED DAMAGE STRINGER STA 520 - 548 STR 29L FABBED AND INSTALLED STRINGER AND SPLICE PER B747 SRM 53-10-03 FIG 1 DETAIL II.
